Sequential Denseness and the Eberlein-Simulian Theorem

Henry B. Cohen

Mathematische Annalen (1967)

  • Volume: 172, page 209-210
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cohen, Henry B.. "Sequential Denseness and the Eberlein-Simulian Theorem." Mathematische Annalen 172 (1967): 209-210. <>.

author = {Cohen, Henry B.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {209-210},
title = {Sequential Denseness and the Eberlein-Simulian Theorem},
url = {},
volume = {172},
year = {1967},

AU - Cohen, Henry B.
TI - Sequential Denseness and the Eberlein-Simulian Theorem
JO - Mathematische Annalen
PY - 1967
VL - 172
SP - 209
EP - 210
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.